# SDR SWIA200921326

- Difficulty date: March 25, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 6,793 hours, 3,871 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4533 - CEILING LEVEL EMERGENCY LIGHT INOP.  RELAMPED.
